Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 646843, 9 pages
Research Article

Iterative Scheme with Errors for Common Zeros of Finite Accretive Mappings and Nonlinear Elliptic Systems

School of Mathematics and Statistics, Hebei University of Economics and Business, Shijiazhuang 050061, China

Received 6 January 2014; Accepted 9 February 2014; Published 3 April 2014

Academic Editor: Rudong Chen

Copyright © 2014 Li Wei and Ruilin Tan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Li Wei, and Ruilin Tan, “Some new iterative algorithms with errors for common solutions of two finite families of accretive mappings in a Banach space,” Fixed Point Theory And Applications, 2014. View at Publisher · View at Google Scholar
  • Li Wei, and Ravi P Agarwal, “Iterative algorithms for infinite accretive mappings and applications to p-Laplacian-like differential systems,” Fixed Point Theory and Applications, vol. 2016, no. 1, pp. 1–23, 2016. View at Publisher · View at Google Scholar